Which teaching intervention should the nurse implement in the - ProProfs Discuss
Topics-
Products +
     

Which teaching intervention should the nurse implement in the following case?



The client with cardiac disease is prescribed amiodarone (Cordarnoe), an antidysrhythmic, orally.

A. Notify the health-care provider of dyspnea, fatigue, and cough.
B. Instruct the client to take the medication prior to going to bed.
C. Tell the client not to take the medication if the apical pulse is less than 60.
D. Explain that this medication may cause the stool to turn black.

This question is part of Pharmacology
Asked by Wyatt Williams, Last updated: Jan 29, 2018

+ AnswerRequest Answer
...

3 Answers

f.Brian

F.Brian

Answered on Jan 29, 2018

When a client with cardiac disease is prescribed Amiodarone (Cordarone) orally the nurse should notify the health-care provider of dyspnea, fatigue, and cough.. This medication is a antidysrhythmic which means it is a drug that is used to treat abnormal heart rhythms that result from irregular electrical activity in the heart.

There are four classes of these types of drugs. Although these drugs are used in the treatment of all kinds of heart related issues it is still important to monitor the patient and be sure that nothing is going wrong. All medications have possible side effects to worry about. Some of them are unlikely but they still could occur.

 Reply

John Adney

John Adney

Answered on Nov 30, 2016

C. tell client not to take the medicatiom
 Reply

John Smith

John Smith

Answered on Oct 26, 2016

Notify the health-care provider of dyspnea, fatigue, and cough.
 Reply

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.